# SDR CA970815017

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Stbros SD330
- Engine: Pwa PT6A45R
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3026779
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: P, X
- Precautionary procedure: K

## Discrepancy

(CAN) ON TOUCH DOWN- NR2 ENGINE WAS OBSERVED AS SLOWLY GOING INTO FEATHER.  ALL ENGINE PARAMETERS WERE NORMAL &THERE WAS NO INDICATION OF ENGINE PROBLEMS,- ENGINE SIMPLY DIED.  POST LDG INSP BY MAINT FOUND- FUEL FEED LINE FROM- FUEL CNTL UNIT TO- FUEL NOZZLES, VIA- FLOW METER &- FLOW DIVIDER, HAD BROKEN OFF.  INVEST.  FOUND- FUEL LINE HAD BROKEN DUE TO METAL FATIGUE.  CLAMPS SECURING THIS LINE TO AN ADJACENT P3 LINE TO PREVENT VIBRATION(S) WAS NOT INST AS PER- MAINT MANUAL. A FLEET INSP TO DETERMINE- EXTENT OF THIS PROBLEM WAS UNDERTAKEN & 5 MORE ENGINE HAD- SAME PROBLEM.  CORRECTIVE ACTION WAS CARRIED OUT & MAINT CARDS WERE RAISED TO COVER THIS DEFICIENCY.
